MathSciNet Relay Station
MathSciNet bibliographic data
MR1065473 35L80
Nishihara, Kenji; Yamada, Yoshio On global solutions of some degenerate quasilinear hyperbolic equations with dissipative terms. Funkcial. Ekvac. 33 (1990), no. 1, 151–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement